# SDR SWAA2024092025678

- Difficulty date: August 14, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ADAPTER PLATE AND HARDWARE ON GIRTBART FITTING (FWD AND AFT POSITION) AFT ENTRY DOOR AT AFT GALLEY AREA 2024-504264<[01] REPLACED ADAPTER PLATE AND HARDWARE ON GIRTBART FITTING (FWD AND AFT POSITION) AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D. (1) ITEM (E) THRU 3.D.(1) ITEM (J);[02] TASK COMPLETED
